# SDR SWAA2012100108101

- Difficulty date: September 7, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 87,893 hours, 53,330 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 65C27039
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT WIRE BROKEN.  REMOVED AND REPLACED LIGHT IAW AMM.
